# SDR DL76L961939

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738811
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 29,000 FT HEARD LOUD SQUEAL IN COCKPIT, ALSO CABIN DIFFERENTAL GAUGE CLOSE TO RED BAND.  FLIGHT ATTENDANTS REPORTED LOUD HISS FROM 12AB AREA.  NOISE QUIT WHILE DESCENDING THROUGH 18,000.  SYSTEM INOP IN AUTO 2, MANUAL CONTROL WAS OK.  RETURNED TO JFK.  REPLACED CONTROLLER AND SELECT PANEL, SYSTEM CHECKS NORMAL.
